Multidimensional linear passive systems in Hilbert space
Differencialʹnye uravneniâ, Tome 17 (1981) no. 2, pp. 278-285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_2_a9,
author = {R. Kh. Galeev},
title = {Multidimensional linear passive systems in {Hilbert} space},
journal = {Differencialʹnye uravneni\^a},
pages = {278--285},
year = {1981},
volume = {17},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_2_a9/}
}
R. Kh. Galeev. Multidimensional linear passive systems in Hilbert space. Differencialʹnye uravneniâ, Tome 17 (1981) no. 2, pp. 278-285. http://geodesic.mathdoc.fr/item/DE_1981_17_2_a9/